first off, Teh InterTubze is the LAST place to go in an emergency. this is not emergency services and it is rare to get fast responses like this.
Yes, first time, last time, it's always possible to OD, there's no magick circle of protection. Though usually when you OD, it is your last time taking a drug
, if you catch my drift.
We're not medical professionals and can't tell you how bad things are. You probably should consider going to the ER if you're this freaked out.
Assuming you're an otherwise young and healthy person with no heart issues, this probably isn't going to be a "last time", that's not a terribly high dose, stimulants
are pretty safe (though terribly uncomfortable) in large doses.
But I'm no doctor, I have no idea anything about your history, ad won't have your death on my hands, please consider seeking help.
p.s. you defintetly took WAY too much for a first time. 20mg should have been good, even 50mg. Re-dosing is never a good idea, taking 5-8 times a standard dose is asking for trouble.